MAUDE Adverse Event Report: MPRI TBD; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

MPRI TBD; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number 3708120
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/17/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Refer to manufacturer report #2649622-2019-06691 for details pertaining to the reportable related event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a manufacturer's representative and a healthcare provider (hcp) regarding a patient who was using a trialing system.It was reported that the patient had an infection during a buried lead trial and the surgery to place the internal battery was cancelled.The patient was placed on antibiotics.The infection was present at the site where their extensions were externalized.No further complications reported.

Brand Name
TBD
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key8531975
Report Number2649622-2019-06693
Device Sequence Number16528282
Product Code LGW
UDI-Device Identifier00643169887732
UDI-Public00643169887732
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/06/2023
Device Model Number3708120
Device Catalogue Number3708120
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2019
Initial Report FDA Received Date04/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR